MAUDE Adverse Event Report: US SURGICAL PUERTO RICO GIA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO GIA; STAPLE, IMPLANTABLE
Model Number 030403
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during left lower lobe resection, the surgeon was able to press the green button but was not able to squeeze the handle and the device was not able to fire.Surgeon used competitor's device to resolve the issue.No patient injury.

Brand Name
GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key9557885
Report Number2647580-2020-00149
Device Sequence Number14014609
Product Code GDW
UDI-Device Identifier10884523003437
UDI-Public10884523003437
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030403
Device Catalogue Number030403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR